| Model Number |
2C7627 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a blood recipient set would not flow.During a platelet transfusion the blood product ¿was not properly dripping and flowing.¿ the plasma had to be reprimed with new tubing.The transfusion was completed within three hours.Upon due diligence the customer confirmed the flow issue was user related.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: b5, h11.H11: upon additional information, the cause of the flow issue was user practice related and there was no product malfunction.Should additional relevant information become available, a supplemental report will be submitted.